# SDR CALA2024062500094

- Difficulty date: June 25, 2024
- Submitted: June 26, 2024
- Operation: Air carrier
- Aircraft: N17719
- Make and model: Boeing 737724
- Aircraft serial: 28938
- Aircraft time: 79,517 hours, 28,960 cycles
- System (JASC): 2932 · Hydraulic Pressure Sensor
- Part: Transducer
- Part number: PTX30080092
- Condition: Leaking
- Location: Hyd Pressure
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

HYDRAULIC PRESSURE INDICATION ZERO SYSTEM A HYD SYS A LOSS LOCKED FOR COMPLIANCE UNLOCK. VERBAL FROM CREW. HYD QTY GOT DOWN TO 10% IN FLIGHT (READS 31 ON GROUND NOW). PRESSURE REMAINED AT 2950 WHILE PUMPS WERE ON. PUMPS OFF. NW STEERING TO ALT. RUDDER SWITCH TO STBY. GEAR DROPPED WITH MANUAL EXTENSION. LEFT T/R OPERATED NORMAL. FOUND A SYS PRESSURE TRANSDUCER LEAKING AT ADAPTER. REF IPC 29-11-71-01. REQUIRES O-RING ITEM 45. P/N NAS1612-8. REMOVED AND REPLACED PRESSURE TRANSDUCER REF AMM 29-11-71. OPS AND LEAK CHECK GOOD.
